# SDR YENA20100708096

- Difficulty date: July 8, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 40,521 hours, 15,673 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 392 MCO-LGA, CREW DECLARED EMERGENCY DUE TO RIGHT FWD DOOR R1 SHOWS ECAM MESSAGE R1 DOOR ON CLIMB OUT (ECAM DOOR PG IND PASSENGER DOOR OPEN).  CREW FOLLOWED QRH AND IT WAS DETERMINED THAT CABIN DOOR WAS NOT OPEN AND IT WAS SAFE TO PROCEED TO LGA. FLIGHT PROCEED TO LGA AND LANDED WITHOUT FURTHER INCIDENT.  TECHNICIAN ADJUSTED DOOR HANDLE TARGET PER AMM 52-71-11.  OPS CHECK NORMAL.
